# SDR C8GA20050001

- Difficulty date: January 13, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 56,535 hours, 30,916 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178444440
- Condition: Split
- Location: Hyd System
- Part time: 56,535 hours, 30,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM SAN, "A" HYDRAULIC SYSTEM LOW LEVEL LIGHT ILLUMINATED FOLLOWED BY RAPID QUANTITY DEPLETION.  TURNED OFF BOTH THE NR 1 AND 2 HYDRAULIC PUMPS AND RETURNED TO SAN.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FOUND PRESSURE LINE SPLIT OPEN BETWEEN THE RESEVOIR AND PRESSURE MODULE. REPLACED LINE.  OPS CHECK AND LEACK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
